# SDR USAA000840

- Difficulty date: June 3, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Part time: 51,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR PAN CRACKED 1 INCH, FORWARD CARGO DOOR, LOWER FORWARD STOP.  INSTALLED DOUBLER PER SRM 52-03 FIG 8.  (M)
